PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 20 | 2 | 207-217
Tytuł artykułu

Relatively complemented ordered sets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We investigate conditions for the existence of relative complements in ordered sets. For relatively complemented ordered sets with 0 we show that each element b ≠ 0 is the least one of the set of all upper bounds of all atoms contained in b.
Rocznik
Tom
20
Numer
2
Strony
207-217
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-08-21
poprawiono
1999-06-07
Twórcy
autor
  • Department of Algebra and Geometry, Palacký University of Olomouc, Tomkova 40, 779 00 Olomouc, Czech Republic
  • Department of Algebra and Geometry, Palacký University of Olomouc, Tomkova 40, 779 00 Olomouc, Czech Republic
Bibliografia
  • [1] I. Chajda, Complemented ordered sets, Arch. Math. (Brno) 28 (1992), 25-34.
  • [2] I. Chajda and J. Rach23 unek, Forbidden configurations for distributive andmodular ordered sets, Order 5 (1989), 407-423.
  • [3] R. Halas, Pseudocomplemented ordered sets, Arch. Math. (Brno) 29 (1993), 153-160.
  • [4] J. Niederle, Boolean and distributive ordered sets, Order 12 (1995), 189-210.
  • [5] J. Rach23 unek and J. Larmerová, Translations of modular and distributive ordered sets, Acta Univ. Palacký Olomouc, Fac. Rerum Nat., Math., 31 (1988), 13-23.
  • [6] V.N. Salij, Lettices with Unique Complementations (Russian), Nauka, Moskva 1984.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1018
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.